MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number D-100---802
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during massive blood transfusion, a crack was noted at the level 1 tubing y bifurcation that allowed blood to leak and necessitated tubing replacement.There was a patient involvement and unknown patient harm reported.
 
Additional Manufacturer Narrative
D3: mfg.Establishment name updated.H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key23360640
Report Number3012307300-2025-11703
Device Sequence Number15671457
Product Code KZL
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD-100---802
Device Lot Number6108627
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/17/2025
08/07/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/24/2025
09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown